The hausdorff summability of fourier series

Kwee, B. (1970) The hausdorff summability of fourier series. Proceedings of the American Mathematical Society, 24 (3). pp. 586-592. ISSN 0002-9939

[img] Text
Restricted to Repository staff only

Download (125kB)
Official URL:


[No abstract available]

Item Type: Article
Additional Information: Kwee, B.; University of Malaya, Malaysia
Uncontrolled Keywords: Hausdorff summability; fourier series
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science > Institute of Mathematical Sciences
Depositing User: Mr Jasny Razali
Date Deposited: 09 Mar 2021 03:22
Last Modified: 09 Mar 2021 03:22

Actions (login required)

View Item View Item


Downloads per month over past year